Advertisement

Proceedings of the Steklov Institute of Mathematics

, Volume 291, Issue 1, pp 146–169 | Cite as

On an optimal flow in a class of nilpotent convex problems

  • L. V. Lokutsievskiy
Article
  • 15 Downloads

Abstract

A comprehensive analysis of optimal synthesis is carried out for a class of nilpotent convex problems with multidimensional control. It is shown that the synthesis of optimal trajectories forms a nonsmooth half-flow (which is reasonably called optimal) in the state space. An optimal solution starting at some point of the state space is the trajectory of this point under the action of the optimal flow. The existence of an optimal flow entails many important corollaries. For example, applying the Cantor–Bendixson theorem, one can prove that an optimal control in nilpotent convex problems may have at most a countable number of discontinuity points.

Keywords

STEKLOV Institute Optimal Trajectory Quotient Space Countable Number Discontinuity Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Hildebrand, L. V. Lokutsievskiy, and M. I. Zelikin, “Generic fractal structure of finite parts of trajectories of piecewise smooth Hamiltonian systems,” Russ. J. Math. Phys. 20 (1), 25–32 (2013).CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    R. Schneider, Convex Bodies: The Brunn–Minkowski Theory (Cambridge Univ. Press, Cambridge, 1993).CrossRefzbMATHGoogle Scholar
  3. 3.
    M. I. Zelikin and V. F. Borisov, Theory of Chattering Control with Applications to Astronautics, Robotics, Economics, and Engineering (Birkhäuser, Boston, 1994).zbMATHGoogle Scholar
  4. 4.
    A. A. Agrachev and Yu. L. Sachkov, Geometric Control Theory (Fizmatlit, Moscow, 2004); Engl. transl.: Control Theory from the Geometric Viewpoint (Springer, Berlin, 2004).CrossRefGoogle Scholar
  5. 5.
    M. I. Zelikin, L. V. Lokutsievskiy, and R. Hildebrand, “Geometry of neighborhoods of singular trajectories in problems with multidimensional control,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 277, 74–90 (2012) [Proc. Steklov Inst. Math. 277, 67–83 (2012)].Google Scholar
  6. 6.
    M. I. Zelikin, L. V. Lokutsievskiy, and R. Hildebrand, “Typicalness of chaotic fractal behaviour of integral vortexes in Hamiltonian systems with discontinuous right hand side,” Sovrem. Mat., Fundam. Napr. 56, 5–128 (2015); arXiv: 1506.02320 [math.DS].Google Scholar
  7. 7.
    L. V. Lokutsievskii, “Singular regimes in controlled systems with multidimensional control in a polyhedron,” Izv. Ross. Akad. Nauk, Ser. Mat. 78 (5), 167–190 (2014) [Izv. Math. 78, 1006–1027 (2014)].CrossRefMathSciNetGoogle Scholar
  8. 8.
    A. F. Filippov, Differential Equations with Discontinuous Right-Hand Sides (Nauka, Moscow, 1985; Kluwer, Dordrecht, 1988).CrossRefzbMATHGoogle Scholar
  9. 9.
    A. Ya. Helemskii, Lectures on Functional Analysis (MTsNMO, Moscow, 2004); Engl. transl.: Lectures and Exercises on Functional Analysis (Am. Math. Soc., Providence, RI, 2006), Transl. Math. Monogr. 233.zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations